MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 02P24-40
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete entry for section e1 - phone number: (b)(6).Section a patient information: refer to section b5 for complete patient information.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely depressed architect calcium results generated on the architect c4000 instrument.The following data was provided: initial result 2 mg/dl, repeated normal (the value was not provided).Expected values: 9.0 - 10.2 mg/dl.No impact to patient management was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The field service representative (fsr) inspected the architect c4000 processing module, serial number (b)(6) and observed the cuvette washer overflowing.Multiple parts were replaced to resolve the issue.Replacement of the sample probe, the c4/c8 rgt pr rohs, the sheet valve, and the diaphragm of the vacuum pump resolved the issue.The instrument service history review revealed no additional service or complaint issues associated with discrepant/erratic patient results.A review of complaint and trending data for the architect c4000 processing module and associated parts did not identify any trends with regards to the customers reported event.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling adequately addresses sample results observed problems for erratic / discrepant results based on the investigation, no systemic issue or deficiency was identified for the architect c4000 processing module, serial number (b)(6).

Brand Name
ARCHITECT C4000 PROCESSING MODULE (INTEGRATED)
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24640033
Report Number3016438761-2026-00147
Device Sequence Number18588619
Product Code JJE
UDI-Device Identifier00380740003753
UDI-Public(01)00380740003753
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-40
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC CALCIUM2 KIT 5400T, 04S91-30, UNKNOWN.; ARC CALCIUM2 KIT 5400T, 04S91-30, UNKNOWN.
Patient SexUnknown